23-year-old female. Had a cystoscopy last Thursday and urinary retention since then. I ended up in the ER yesterday, where they inserted a foley. Over 330 cc drained out in less than an hour. The doctor decided to leave the foley in until Monday, but it is rather painful. In addition, I feel strongly like I need to urinate, and I am very nauseated. I have been slightly nauseated since the cystoscopy, but it is SEVERE now with this cath in. Is there a connection?
Also, the urologist said everything "looks fine" with the cystoscopy but took biopsies anyway. Does this mean it's probably not IC or can I still have IC with everything looking "fine"? My body has been responding to drugs like Sanctura, so I know SOMETHING is wrong.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.